Controllable helical deformations on printed anisotropic composite soft actuators

Wang, D., Li, L., Serjouei, A. ORCID: 0000-0002-7250-4131, Dong, L., Weeger, O., Gu, G. and Ge, Q., 2018. Controllable helical deformations on printed anisotropic composite soft actuators. Applied Physics Letters, 112 (18): 181905. ISSN 0003-6951

Full text not available from this repository.
Item Type: Journal article
Publication Title: Applied Physics Letters
Creators: Wang, D., Li, L., Serjouei, A., Dong, L., Weeger, O., Gu, G. and Ge, Q.
Publisher: AIP Publishing LLC
Date: 3 May 2018
Volume: 112
Number: 18
ISSN: 0003-6951
Identifiers:
NumberType
10.1063/1.5025370DOI
Divisions: Schools > School of Science and Technology
Depositing User: Jonathan Gallacher
Date Added: 06 Mar 2019 13:47
Last Modified: 06 Mar 2019 13:47
URI: http://irep.ntu.ac.uk/id/eprint/35904

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year